Have been taking gabapentin for 3 days 300mg 3 times a day, am feeling drowsy, co-ordination has been affected, feel like i have had a lot of alcohol, sometimes speech is slurry. Also, eyes are very heavy. How long will I feel like this, will they ease when I have been taking tablets for a long time?
It's hard to say how long those side effects will last but I suggest you see your doctor and be checked. Your doctor can decide whether he/she is satisfied if the side effects you are experiencing are mild enough for you to continue taking the medicine... and perhaps will be able to tell you what time frame it usually takes for these symptoms to subside.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2013 • 9 answers
Posted 21 Jul 2014 • 1 answer
Posted 29 Dec 2014 • 4 answers
Posted 12 Oct 2015 • 1 answer
Posted 27 Oct 2016 • 0 answers